# SDR AALA201809209047

- Difficulty date: September 17, 2018
- Submitted: September 20, 2018
- Operation: Air carrier
- Aircraft: N880NN
- Make and model: Boeing 737823
- Aircraft serial: 40769
- Aircraft time: 21,461 hours, 8,640 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH EMERGENCY LIGHTS WERE INOPERATIVE ON SEAT 13D. THE AIRCRAFT WAS GROUNDED.  MAINTENANCE PINNED THE CONNECTOR AND PERFORMED SATISFACTORY OPERATIONAL CHECK IAW AMM 33-51-00
